# SDR AALA20120825004

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 38,235 hours, 18,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FOR ROWS 21 TO 27 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FOR ROWS 21 TO 27.  OPS CHECK NORMAL.
